# SDR MASA2009081100258

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 29,378 hours, 29,504 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Line
- Condition: Loose
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH 7079 ASE-DEN  EMERGENCY DECLARED DUE TO CABIN LOST PRESSURE AT 20,000 FEET IN AUTO MODE.  MX RE-INSTALLED LOOSE DEICE PRESSURE LINE.
